# SDR DALA2018062504180

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A37217
- Condition: Dented
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H, CHECK, A DENT WAS FOUND ON FUSELAGE SKIN, BETWEEN BS 188 - 196, STRINGERS 21L AND 24L. MAINTENANCE REPAIRED THE DAMAGE IAW ERA 569628-14.
